# SDR DL76G001914

- Difficulty date: October 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 8,465 hours, 1,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A FEW F/A AND PAX NOTICED AN ODOR SIMILAR TO ELECTRICAL /OZONE FOR A FEW MINUTES IN AREA OF ROW 33 F/O SIDE.  INSPECTED AREA AROUND ROW 33 F/O SIDE FOR ANY EVIDENCE OF DAMAGE OR CHAFING OF ELECTRICAL HARNESS.  CHECKED ELECTRONIC EQUIPMENT, OVERHEAD PSU''S AND LIGHTING.  NO TROUBLE FOUND.
